# SDR SCNA09012

- Difficulty date: July 28, 2009
- Submitted: July 29, 2009
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 30,533 hours, 11,521 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A FUNCTIONAL CHECK MAINTENANCE DISCOVERED THAT THE EMERGENCY BATTERY PACK DID NOT PASS IT'S CAPACITY CHECK.  MAINTENANCE THEN REPLACED THE BATTERY PACK AND THE FUNCTION TEST IS NORMAL.
